Web of Science: 2 cites, Scopus: 2 cites, Google Scholar: cites
A simplified conjugation scheme for lower semi-continuous functions
Elias, Leonardo M. (Universidade Federal do Paraná. Programa de Pós-Graduação em Matemática)
Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica)

Data: 2016
Resum: We present two generalized conjugation schemes for lower semi-continuous functions defined on a real Banach space whose norm is Fréchet differentiable off the origin, and sketch their applications to optimization duality theory. Both approaches are based upon a new characterization of lower semi-continuous functions as pointwise suprema of a special class of continuous functions.
Ajuts: CAPES/BEX 3843/14-9
Ministerio de Ciencia e Innovación MTM2011-29064-C03-01
ARC/DP140103213
Drets: Tots els drets reservats
Llengua: Anglès
Document: Article ; recerca ; Versió sotmesa a revisió
Matèria: Lower semi-continuous function ; Generalized convex conjugation ; Optimization duality theory
Publicat a: Optimization, Vol. 65, Núm. 4 (2016) , ISSN 1029-4945

DOI: 10.1080/02331934.2015.1080700


Preprint
15 p, 334.0 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2018-02-02, darrera modificació el 2021-09-25



   Favorit i Compartir